# SDR R61A201708080592

- Difficulty date: July 23, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N210JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000260
- Aircraft time: 24,944 hours, 19,624 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17003275005
- Condition: Corroded
- Location: Frames 13-16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LEFT OTBD FLOOR SUPPORT CORRODED FRAMES 13-16.  REMOVED AND REPLACED THE LT OTBD FWD FLOOR SUPPORT IAW EAMS SRM 51-43-04,51-41-02.
